# SDR HNAA2024110101050

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 51,094 hours, 48,468 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 3000FT HEARD A BANG AND NO. 1 ENGINE SUDDENLY FAILED. LOST ITT INDICATION. N1 CONTINUED TO SPIN AT 13 PRESENT. OIL PRESSURE ZERO. FACT  04NOV24  08:34  PHL R/R #100 ENGINE PER W/C 71-00-00
